RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 200, Pages 265–288 (Mi tm1431)  

This article is cited in 4 scientific papers (total in 4 papers)

Vinogradov series in the Cauchy problem for equations of Schrödinger type

K. I. Oskolkov


Full text: PDF file (2518 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 200, 291–315

Bibliographic databases:
UDC: 517.5+517.95
Received in March 1990

Citation: K. I. Oskolkov, “Vinogradov series in the Cauchy problem for equations of Schrödinger type”, Number theory, algebra, analysis and their applications, Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 200, Nauka, Moscow, 1991, 265–288; Proc. Steklov Inst. Math., 200 (1993), 291–315

Citation in format AMSBIB
\Bibitem{Osk91}
\by K.~I.~Oskolkov
\paper Vinogradov series in the Cauchy problem for equations of Schr\"odinger type
\inbook Number theory, algebra, analysis and their applications
\bookinfo Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 200
\pages 265--288
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143376}
\zmath{https://zbmath.org/?q=an:0831.35038}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 200
\pages 291--315


Linking options:
  • http://mi.mathnet.ru/eng/tm1431
  • http://mi.mathnet.ru/eng/tm/v200/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chahkiev M.A., “On the Fatou Property of a Solution of Cauchy–Problem for a Schredinger Equation”, Doklady Akademii Nauk, 337:5 (1994), 589–591  mathnet  isi
    2. K. I. Oskolkov, “On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases”, Math. Notes, 74:2 (2003), 232–244  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. K. I. Oskolkov, “The Series $\sum\sum\frac{e^{2\pi imnx}}{mn}$ and a Problem of Chowla”, Proc. Steklov Inst. Math., 248 (2005), 197–215  mathnet  mathscinet  zmath
    4. K. I. Oskolkov, M. A. Chakhkiev, “On Riemann “nondifferentiable” function and Schrödinger equation”, Proc. Steklov Inst. Math., 269 (2010), 186–196  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:214
    Full text:100
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020